# SDR AALA200800254

- Difficulty date: February 5, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 84,412 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EXTERIOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
